# SDR MWEA98648

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 5913262
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT PYLON FWD SPAR AFT INBOARD SURFACE HAS A IMPROPER REPAIR.  MAINTENANCE REMOVED DAMAGED AREA INSTALLED REPLACEMENT PARTS USING APPROVED DATA.
